Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Convergence in variation and related topics'' [Trans. Amer. Math. Soc. 41 (1937), no. 1, 48-83; 1501891]


Author: Anthony P. Morse
Journal: Trans. Amer. Math. Soc. 41 (1937), 482
MSC: Primary 28A20; Secondary 26A45
Original Article: Trans. Amer. Math. Soc. 41 (1937), 48-83.
MathSciNet review: 1500513
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A20, 26A45

Retrieve articles in all journals with MSC: 28A20, 26A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1937-1500513-1
Article copyright: © Copyright 1937 American Mathematical Society